MathSciNet Relay Station
MathSciNet bibliographic data
MR2560225 60F10 (35R09)
Brändle, C.; Chasseigne, E. Large deviations estimates for some non-local equations. Fast decaying kernels and explicit bounds. Nonlinear Anal. 71 (2009), no. 11, 5572–5586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement